# SDR ERAA076643

- Difficulty date: September 21, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N412EH
- Make and model: Bell 412
- Aircraft serial: 33001
- Aircraft time: 17,898 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Air Filter
- Part number: 3032247
- Condition: Debonded
- Location: Engine
- Part time: 106 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS DEBONDED.  THIS PARTICULAR AIR FILTER HAD 106.0 HRS BUT HAVE TRIED SEVERAL OTHERS AND IMMEDIATELY AIR FILTERS BEGAN TO BREAK DOWN AND DEBOND.
